# SDR DALA13058033142

- Difficulty date: June 14, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY GROUND CREW OF SMALL DENT JUST AFT AND BELOW OF MAIN L1 DOOR. FOUND DENT TO BE WITHIN LIMITS PER SRM 53-11-11.
